# SDR DALA2017030501764

- Difficulty date: March 4, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME Y=1022 BTW LONG 28L AND 27R AFT CARGO COMPARTMENT. FRAME WAS REPAIRED PER SRM 53-20-07 2R-3. HFEC INSPECTION WAS PERFORMED PER NDT SPM 06-10-01.001 AND NO CRACKS WERE FOUND ALONG TRIM LINE.
